Vol. 37, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On contractive semigroups of mappings

Raymond D. Holmes

Vol. 37 (1971), No. 3, 701–709
Abstract

The definitions of certain contraction conditions used by a number of authors (D. F. Bailey, V. M. Sehgal, M. Edelstein, and the author) on single mappings and their iterates are extended to commutative semigroups of mappings. A number of results are derived concerning fixed and periodic points which generalize those of the single mapping case.

Mathematical Subject Classification 2000
Primary: 54H25
Milestones
Received: 25 November 1970
Published: 1 June 1971
Authors
Raymond D. Holmes